Hyperstability of the general linear functional equation
Bull. Korean Math. Soc. 2015 Vol. 52, No. 6, 1827-1838
Published online November 30, 2015
Magdalena Piszczek
Podchor\c a\.zych 2
Abstract : We give some results on hyperstability for the general linear equation. Namely, we show that a function satisfying the linear equation approximately (in some sense) must be actually the solution of it.
Keywords : linear equation, hyperstability
MSC numbers : 39B82, 39B62, 47H14, 47H10, 47J20
Downloads: Full-text PDF  

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 411), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd